0 votes
in BRITISH COLUMBIA CHAPTER OF UNION PARTY OF CANADA by (46.9k points)
Electrocardiography and echocardiography did not reveal myocardial involvement.Ultrasonography confirmed the diagnosis of right saphenous vein thrombosis, but no signs of deep vein involvement were found.Ddimer level was ngmL; fibrinogen was within normal ranges.Superficial thrombophlebitis is more frequent in patients wi th varico se ve insandfrequently invo lvesthegreat saphenous system.It is usually a benign condition, with concomitant deep vein thrombosis in of cases.The risk of PE can be as high as, especially when DVT is present. Other authors have reported cases of disseminated intravascular coagulation during hymenoptera stinginduced anaphylaxis. In fact, plateletactivating factor is released by mast cells during anaphylaxis, and high levels of plateletactivating factor correlate strongly with the severity of anaphylaxis. PAF may lead to platelet activation and consequent consumption of fibrinogen and coagulation factors.However, in the case we report, the fact that no low platelet count or low fibrinogen level was recorded enabled us to rule out disseminated intravascular coagulation.The risk of PE during superficial thrombophlebitis is low in the absence of DVT andor other prothrombotic factors.While we are not able to determine whether PE was induced by platelet or coagulation activation, the anaphylactic event may have played a pivotal role.Activated platelets are able to bind fibrinogen, and this may have led to the formation of a thrombus and consequent PE.PE and other thrombotic events should be considered a complication in patients with noninsect sting anaphylaxis.Physiologic manifestations of human anaphylaxis.Anaphylaxis from wasp stings inducing coronary thrombus.Management of allergy to penicillins and other betalactams.Prevalence of deep vein thrombosis   and pulmonary embolism in patients with superficial vein thrombosis: a systematic review and metaanalysis.Necrlisis epidrmica txica.SJSTEN can occur after exposure to various drugs, including antibiotics, antiepileptics, sulfa drugs, and nonsteroidal antiinflammatory drugs. The purpose of this report is to highlight a case of SJSTEN overlap secondary to a commonly used medication, fexofenadinepseudoephedrine. To our knowledge, this is the first case of SJSTEN secondary to an antihistamine reported in the literature.A middleaged woman with a past medical history of allergic rhinitis and no known drug allergies went to her general practitioner with a day history of left red eye, rhinitis, and throatache and was prescribed a day course of oral amoxicillinclavulanic acid mg times a day and fusidic acid ointment for her eye.Despite this treatment, the patients symptoms worsened with fever and dry cough and she selfmedicated with paracetamol and ibuprofen.On day, her GP added fexofenadinepseudoephedrine to the medication.One day later, after doses of fexofenadinepseudoephedrine, the patient noticed mild lip swelling.Her other symptoms persisted, and a newly consulted ENT specialist diagnosed sinusitisand changed the antib iotic toclari th romyc in mg tw ice daily.Thetrea tmentwith fexo fenad ine pseudoephedr ine was continued, and the patienttook a further doses.On day, the patient developed more swelling and blisters on her lips and was treated in the emergency department with intravenous hydrocortisone, oral promethazine, and cetirizinepseudoephedrine.The next day, she was admitted to hospital with high fever and developed erythematous nonblanchable, dusky <a href="http://www.targetmol.com/compound/Orphenadrine-Citrate">buy Orphenadrine Citrate</a> target lesions over the face, trunk, and limbs that affected of her body surface.She also had bilateral conjunctivitis, hemorrhagic cheilitis, and buccal mucosal erosions.

Please log in or register to answer this question.

Union Party Of Canada
...